Experiences - Noopept Side-Effects

Discussion in 'Nootropics' started by Gradient, Aug 31, 2012.

  1. Gradient

    Gradient Sentient alkaloid Staff Member

    Reputation Points:
    5,545
    Messages:
    728
    Joined:
    Nov 9, 2007
    from earth
    A close friend of mine recently started trying noopept. He has experience with piracetam, oxiracetam, and aniracetam (among other nootropics) - and takes alpha-GPC whenever he ingests such compounds. He regularly ingests caffeine and phenibut - and has been noticing drops in energy that extend beyond what he'd expect given sleep and lifestyle.

    After his first dose of 20mg noopept, he recognized the -racetam-type increase in energy and motivation - but nothing beyond a high dose of oxiracetam. Approx. 4.5 hrs later, and after a heavy resistance-training session, he ingested 20mg further, and noticed a very peculiar - and, at the time - troubling side effect.

    A very specific part of the lower-left region of his field of vision had what appeared to be a long helix extending from the bottom to the middle of wherever he would focus. At first, it was quite subtle and easy to ignore; he'd thought it was simply the effect of focusing on an area of bright light - leaving a temporary imprint on his vision that'd fade rapidly. However, over the course of about 5 minutes - it became quite prominent, and significantly hindered his ability to read; everything over which it passed was blurry and sparkly. When he closed his eyes, it looked very much like a long line of shimmering rope or helix, comprised of tiny pixels that rapidly shifted between red/green/blue.

    Had he consumed a psychedelic, he would've considered it to be one of the most interesting effects he'd experienced to date. However, given that he hadn't - he became a bit worried of acute excitotoxicity, and decided that a small dose of a benzo couldn't hurt. Lo and behold, ~2 mins after a sublingual dose of alprazolam - the glimmering helix quickly shifted to the far left of his field of vision, and disappeared quite rapidly.

    He consumed 20mg the next day, and only experienced slightly elevated body temperature - and the vision issue has yet to reoccur.

    So - I'm interested in reading about side effects members have noticed when taking noopept. Anything from mood, body temperature, frequency urinating, appetite, etc. would be quite interesting. Please include your body-weight, height, and dose - and any other nootropics/drugs consumed.
     
  2. fotia

    fotia Silver Member

    Reputation Points:
    125
    Messages:
    203
    Joined:
    Sep 30, 2009
    from Canada
    I probably don't need to use SWIM but I will anyway. SWIM's experience is that this substance kicks depression and anxiety down and puts motivation levels up. He finds it is a lot easier to think about things that have been put on the back burner and finally do some processing. Sensory and thought depth increases. Sometimes, some portion of short term memory seems disturbed [an acute effect], but it is hard to describe as he is not sure that it is simply a short term memory thing. Another side effect is that the user may sometimes feel irritated, but again it's acute and it's not a big deal. The main problem for this SWIMMER is disruption of sleep. It's hard to get to sleep and hard to maintain sleep. user has to lay in bed 12 hours and barely get 4 hours of sleep. Horrible. It's very unfortunate as the user really finds this benefits him but that the sleep problem fucks everything up.

    fotia added 1 Minutes and 25 Seconds later...

    oh the other thing is that it improves excecutive functioning overall. For example it's easier to plan a successive number of things and actually do them. Procedural memory improved as well. That removal of anxiety makes it easier to learn.
     
    Last edited: Sep 3, 2012
  3. Basoodler

    Basoodler Titanium Member

    Reputation Points:
    3,835
    Messages:
    2,658
    Joined:
    Oct 13, 2011
    from isle_of_man
    I recently received a gram of noopept and too combine it with phenibut (1.5g, between 2 doses) and 400mg caffeine first thing in the morning. Some days I stack 150mg ephedrine HCl although its never caused a negative reaction.

    The first day I took an eca stack at approx 8am with the doses listed above a long with 700mg mg phenibut. This IMHO is a great combo. At around 4pm I took my 2nd dose of phenibut plus 20mg noopept and finished getting ready for class at 6. On my drive to school I felt like my body temp rose to the point I was sweating profusely. I became dizzy and almost thew up trying to eat a candy bar that I ingested in case my blood sugar was off... it passed about an hour later


    Yesterday I repeated this and the sweating was much worse and I ended up throwing up... I still felt sick this morning and throughout the day. I only took caffeine today.

    I'm not entirely sure what to make of it.

    Weight 175 lbs
    Height. 6ft
    Age mid 30's

    All doses measured via scale: those were only substances I had in my system. Don't drink and am drug free aside from listed (living the clean life lately)

    Noopept tastes like hell btw
     
  4. sx40

    sx40 Newbie

    Reputation Points:
    0
    Messages:
    1
    Joined:
    Nov 26, 2012
    from U.K.
    Hi basoodler, as you said you tried eating a chocolate bar to get blood sugar levels up? well eating sugar actually tampers with your blood sugar levels although caffeine helps balance blood sugar taking both can make it unbalanced. This may be why you felt sick if you took noopept on top of these two, it is good to get protein and fibre in the mornings instead of sugar to help you through the day. The occassional sugar doses arnt bad for you but too much mixed with caffiene and noopept can make you feel dizzy and sick. hope i helped :)
     
  5. xiaobendan

    xiaobendan Silver Member

    Reputation Points:
    594
    Messages:
    541
    Joined:
    Jan 15, 2011
    from ireland
    So phenibut and noopept would be okay in your opinion?

    I know someone who loves noopept, it has really given them a second wind after nearly six months of cognitive problems and tinnitus from a pretty bad MXE binge.

    The noopept has removed all headaches and other sensations from the left side of his head and temple. He really believed that the MXE binge had finished him. Noopept has done what piracetam had failed to acheive.

    However, if he consumes alcohol the headaches comeback again(not as bad though) and the tinnitus goes from a low level, almost inaudible hiss(thank you noopept for getting it down to such an acceptable level) to an audible ring which means that my friend will not drink now at all. He feels that his brain has to total heal for at least another 6 months before he can even have a social glass of wine with friends.

    The question is; if noopept and phenibut are fine together he believes this would remove any graving for alcohol in social environments. Phenibut lost its magic a long time ago, its helpful once a months but he believes noopept might bring back the magic but he's afraid of possible side effect like one of the above posters mentioned.

    My friend hopes someone could come on and tell us of their experience with this combo.
     
    Last edited: Jun 17, 2013
Tags: